My father was diagnosed with high cholesterol; he eats healthy and is rather active and fit for a 55 y/o. He was on Lipitor and later switched to generic lipitor (simvastatin), he started getting really bad GI complications, so he stopped taking the simvastatin and has dramatically improved. He is no longer lethargic and his GI problems have reduced drastically. He just started taking Mega Red and Red Yeast Rice together, I was wondering if these two together have any severe side-effects or bad interactions we should be worried about.
*He takes both tablets right after he eats, once a day.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.